# SDR IXXA100020O

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 100,261 hours, 26,604 cycles
- Engine: Ge CFM562C
- System (JASC): 2730 · Elevator Control System
- Part: Guide
- Condition: Misinstalled
- Location: Zone 100
- Part time: 100,261 hours, 26,604 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE CREW USED EXCESSIVE DOWNWARD FORCE ON ELEVATOR. THEY REJECTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT. MX INSPECTED ELEVATORS AND FOUND CABLE GUIDE UNDER F/O`S FLOOR (FWD) NOT PROPERLY INSTALLED, BOLT ON CABLE SECTOR DRIVE RUBBING ON FLOOR FRAME WHEN MOVING COLUMN. THEY REINSTALLED CABLE GUIDE AND TIGHTENED BOLT. 
OPS CHECK GOOD IAW MM 27-30-0.  ACFT WAS RETURNED TO SERVICE.
